ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tetsuomi Ikeda (NHK)
Vice Chair Tomoaki Otsuki (Keio Univ.), Masayuki Ishida (NTV)
Secretary Kinji Muramatsu (NHK), Kazuyuki Saito (Chiba Univ.), Akira Hotta (TV Asahi), Mizumoto Tetsuya (Tokyo Inst. of Tech.)
Secretary Tanaka Shoji (NHK), Naohiro Sudo (Fuji TV)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

Conference Date Thu, Jul 25, 2013 10:00 - 17:55
Fri, Jul 26, 2013 10:00 - 12:40
Topics  
Conference Place  
Address 5-2-1 Hanazono, Otaru-shi
Transportation Guide 15minutes walk from JR Otaru station
http://otarushiminkaikan.jp/koukai/

Thu, Jul 25 AM 
10:00 - 17:55
  10:00-10:05 Break ( 5 min. )
(1) 10:05-10:30 A Partial Model of Horn Antenna Array for Imaging Reflector Antenna in 21-GHz Band Masafumi Nagasaka, Susumu Nakazawa, Masashi Kamei, Shoji Tanaka, Yasuhiro Ito (NHK)
(2) 10:30-10:55 Designing an Onboard Beam Forming Network for 21-GHz Band Satellite Broadcasting Susumu Nakazawa, Masafumi Nagasaka, Masashi Kamei, Shoji Tanaka, Yasuhiro Ito (NHK)
(3) 10:55-11:20 Design of Wideband and Steep On-board Output Filter for 21GHz-band Broadcasting Satellite Masashi Kamei, Yoshifumi Matsusaki, Masafumi Nagasaka, Susumu Nakazawa, Shoji Tanaka, Yasuhiro Ito (NHK)
(4) 11:20-11:45 Advantage of TV studio operation built up by all LED lighting system in NOTTV programs Shinichi Nishizawa, Tomoyuki Ohya (mmbi,Inc), Koichi Uematsu
  11:45-12:50 Break ( 65 min. )
(5) 12:50-13:10 Automatic Design of Optimized Dichroick Filters Based on Genetic Algorithm Yuji Maeda, Satoshi Yonezawa, Manabu Omiya (Hokkaido Univ.)
(6) 13:10-13:30 Indoor Radio Wave Propagation Characteristics of 2.4/5 GHz Wireless LAN System in an Office Environment with Furniture Satoshi Yonezawa, Yuji Maeda, Manabu Omiya (Hokkaido Univ.)
(7) 13:30-13:50 Performance evaluation of multi-user MIMO experimental system in time-varying channels Tosiki Tanaka, Hidekazu Murata (Kyoto Univ.)
  13:50-14:00 Break ( 10 min. )
(8) 14:00-14:20 Basic Study on the Helmet Antenna for Disaster Prevention Noriyuki Kagiyama, Yusuke Saita, Tsutomu Ito, Hisashi Morishita (NDA)
(9) 14:20-14:40 Basic Characteristics of Wideband Sleeve Antenna Akiharu Iwata, Nguyen Tuan Hung (NDA), Masao Sakuma (Sakuma Antenna), Hisashi Morishita (NDA)
(10) 14:40-15:00 A Study on Zero-Forcing ICI Canceller using Iterative Detection in Mobile Reception of OFDM Akira Nakamura (TUS), Kohei Ohno (MU), Makoto Itami (TUS)
  15:00-15:10 Break ( 10 min. )
(11) 15:10-15:35 UHDTV transmission experiment on an actual cable television facility Yoshitaka Hakamada, Naoyoshi Nakamura, Kimiyuki Oyamada (NHK)
(12) 15:35-16:00 120-GHz-band FPU for SHV Signal Transmission Jun Tsumochi, Fumiyasu Suginoshita (NHK), Satoshi Okabe (NHK-ES)
(13) 16:00-16:25 The Development of 3D-Strike-Zone Visualization Takahiro Mori (TBS)
(14) 16:25-16:50 A study on the signal degradation due to multipath propagation in digital terrestrial broadcasting at the Monami area, Sapporo Syuntaro Kobayashi (NHKSapporo)
  16:50-17:00 Break ( 10 min. )
(15) 17:00-17:55 [Special Talk]
Large-scale electromagnetic simulations on the recent supercomputer system
Manabu Omiya (Hokkaido Univ.)
Fri, Jul 26 AM 
10:00 - 12:40
(16) 10:00-10:25 Study and Experiment of 5% roll-off factor Satellite Transmission(SNG) Yoshihiro Ohtsuki, Tetsuo Makino, Katsushi Miura (NTV), Tomohiro Asahina (MOUBIC), Naoki Tsuji (SJC)
(17) 10:25-10:50 Transmission experiment of a low delay digital specified radio-microphones Makoto Taguchi, Hiroyuki Hamazumi (NHK), Takehiko Abe (TV Asahi Corporation), Toshihiro Mizuguchi, Hitoshi Sugiyama (NHK Integrated Technology Inc.)
(18) 10:50-11:15 Design and Experiment of Patch Array Antenna for FPU in 2.3 GHz Band Naoto Kogo, Masahiro Yatagai, Fumihiro Murakami, Tetsuomi Ikeda (NHK)
  11:15-11:25 Break ( 10 min. )
(19) 11:25-11:50 A study of the influence of the phase noise in the propagation characteristic measurement using digital terrestrial television broadcasting Hiroki Ohta (NICT)
(20) 11:50-12:15 A study decoding method of LDPC code for implementation in hardware Shingo Asakura, Kenichi Murayama, Takuya Shitomi, Kazuhiko Shibuya (NHK)
(21) 12:15-12:40 Study on complexity-reduced MLD with Block QR decomposition Shinichi Suzuki, Naoto Kogo, Hiroyuki Hamazumi (NHK), Kazuhiko Fukawa, Hiroshi Suzuki (Tokyo Tech)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  


Last modified: 2013-06-07 10:04:21


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan